# SDR AALA202109096867

- Difficulty date: August 30, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 79,298 hours, 10,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D7D71701100
- Part serial: 149782
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTS INOPERATIVE AT 1L DOOR. REPLACED BATTERY M33424 WITH NEW IAW AMM 33-51-06, OPS CHECK GOOD.
